# SDR AALA20150704003

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 72,842 hours, 25,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 9346
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMER LIGHTS ON SEATS ARE INOPERATIVE.  R & R MODULE M10798 & BATTERY ASSEMBLY IAW AMM 33-51-07.  SYS CHECKED NORMAL.
